Vol 4: Recurrent Annular Peripheral Choroidal Detachment after Trabeculectomy.Reportar como inadecuado



 Vol 4: Recurrent Annular Peripheral Choroidal Detachment after Trabeculectomy.


Vol 4: Recurrent Annular Peripheral Choroidal Detachment after Trabeculectomy. - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Descargar gratis o leer online en formato PDF el libro: Vol 4: Recurrent Annular Peripheral Choroidal Detachment after Trabeculectomy.
This article is from Case Reports in Ophthalmology, volume 4.AbstractWe report a challenging case of recurrent flat anterior chamber without hypotony after trabeculectomy in a 54-year-old Black male with a remote history of steroid-treated polymyositis, cataract surgery, and uncontrolled open angle glaucoma. The patient presented with a flat chamber on postoperative day 11, but had a normal fundus exam and intraocular pressure IOP. Flat chamber persisted despite treatment with cycloplegics, steroids, and a Healon injection into the anterior chamber. A transverse B-scan of the peripheral fundus revealed a shallow annular peripheral choroidal detachment. The suprachoroidal fluid was drained. The patient presented 3 days later with a recurrent flat chamber and an annular peripheral choroidal effusion. The fluid was removed and reinforcement of the scleral flap was performed with the resolution of the flat anterior chamber. A large corneal epithelial defect developed after the second drainage. The oral prednisone was tapered quickly and the topical steroid was decreased. One week later, his vision decreased to count fingers with severe corneal stromal edema and Descemets membrane folds that improved to 20-50 within 24 h of resumption of the oral steroid and frequent topical steroid. The patients visual acuity improved to 20-20 following a slow withdrawal of the oral and topical steroid. Eight months after surgery, the IOP was 15 mm Hg without glaucoma medication. The detection of a shallow anterior choroidal detachment by transverse B-scan is critical to making the correct diagnosis. Severe cornea edema can occur if the steroid is withdrawn too quickly. Thus, steroids should be tapered cautiously in steroid-dependent patients.



Autor: Liu, Shaohui; Sun, Lisa L.; Kavanaugh, A. Scott; Langford, Marlyn P.; Liang, Chanping

Fuente: https://archive.org/







Documentos relacionados